A computationally attractive nonlinear predictive control scheme with guaranteed stability for stable systems. Chen, H. & Allgöwer, F. J.\ Proc.\ Contr., 8(5-6):475-485, 1998.
bibtex   
@ARTICLE{ist:chen98a,
  author = {Chen, H. and Allg{\"o}wer, F.},
  title = {A computationally attractive nonlinear predictive control scheme
	with guaranteed stability for stable systems},
  journal = {J.\ Proc.\ Contr.},
  year = {1998},
  volume = {8},
  pages = {475-485},
  number = {5-6},
  pubtype = {journal}
}
Downloads: 0